Skip to Main content Skip to Navigation
Journal articles

Elimination of arbitrage states in asymetric information models

Document type :
Journal articles
Complete list of metadatas

Cited literature [1 references]  Display  Hide  Download

https://hal-univ-pau.archives-ouvertes.fr/hal-01871267
Contributor : Julien Rabaud <>
Submitted on : Tuesday, April 2, 2019 - 7:43:56 PM
Last modification on : Thursday, September 24, 2020 - 4:52:02 PM

File

1222F_Economic_Theory_38_2009_...
Explicit agreement for this submission

Identifiers

  • HAL Id : hal-01871267, version 1

Collections

Citation

Bernard Cornet, Lionel Boisdeffre. Elimination of arbitrage states in asymetric information models. Economic Theory, Springer Verlag, 2009, 38 (2), pp.287-293. ⟨hal-01871267⟩

Share

Metrics

Record views

91

Files downloads

41